Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Painful, itchy dark spots on legs. Spreading, not on medication. What should be done?

A monts or two ago, I notice an itchy dark spot on my legs it got inflamed and painful, it cleared up some and it came back even worse along with five more in different places on my legs, it itch and is very painful. What caused this and where did it come from. I am normally not a sick person at all and I am not on any medication . Not to long ago I did have a few weeks with restless legs but that went away. Please help I can t stand this itch and some times the sore is wet.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi painful itchy rash which can form sores thwy are called as prurigo nodularis.or infective eczematous dermatitis it can be cured by atarax 25 mg at night.antibiotic twice daily and application of moisteriser all over the body and apply diprovate g ointment can cure them..if no response use oral steriods like wysolone 30mg tapered to 10mg within 15 days
Answered: Fri, 18 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor